# SDR UPS07450501

- Difficulty date: August 13, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 65B12435601
- Condition: Corroded
- Location: Rt Blg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BLG WHEEL WELL DOOR FWD SIDE INTERNAL FITTING FOUND CORROSION.  CORROSION BLEND OUT 0.045" X 1" X 3" RIGHT B/G WHEEL WELL DOOR FWD SIDE INTERNAL FITTING REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
